Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

NEED ADVICE QUICK!

Posted by on Mar. 4, 2012 at 10:51 PM
  • 6 Replies

 Hi Ladies I think i'm in a sticky situation...,

I recently started birth control after being off of it for about 4 months. I stopped taking birth control in October and my periods didn't go back to normal until December/January. My husband and I was "sort-of" trying but decided that we should wait until later.

 Now, I began taking pills again in February. My period began on the 8th and it usually last for about 5-6 days but this time it lasted for about 12 days or so (it was really light after the 8th day or so, heavy spotting).

My husband couldn't wait until he could stay in so ...he didn't. smh. Within the second week he stayed in at least once or twice when we had sex.

Now, I started my birth control pack on the first day of my period 2/08/12 and my next period is not due until the 8th or 9th of march. But i am out of active pills. I ran out of Active pills on the 29th of Feb and i'm on my 4th placebo pill.

Now on the 3rd i notice, for about a day or a day and a half, that when i wipe i have very very light pinkish-brown discharge. I thought that was weird but i shrugged it off and said my period is coming down early. But it never showed and i'm not spotting anymore.

But now i'm seriously tired, hungry, and did i mention TIRED lol my breast hurt slightly and i feel slightly irritable. But it all reminds me of pms...

Am i over reacting or what? I couldn't possibly be pregnant..Not this soon right?

Thoughts..comments..suggestions????!

by on Mar. 4, 2012 at 10:51 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
toopicky429
by on Mar. 4, 2012 at 10:53 PM
It never hurts to test, but I would guess it's just your body adjusting to the hormones in the birth control.
Posted on CafeMom Mobile
jb0520
by on Mar. 4, 2012 at 10:54 PM
Well you could be pregnant of course, the spotting could be implantation but it us also very common to spot after starting bc! Take a test!
Posted on CafeMom Mobile
HuntingMama88
by on Mar. 4, 2012 at 10:55 PM
I agree

Quoting toopicky429:

It never hurts to test, but I would guess it's just your body adjusting to the hormones in the birth control.
Posted on CafeMom Mobile
AMarie20
by on Mar. 4, 2012 at 10:59 PM

Well, I thought it was weird that I would run out of active bpills but not on my period yet? It really boggked my mind. My period started on the 8th and by the 29th i was eating my last active pill, forced to take only the placebo pills and my period is not due until the 9th.. what's up with that??? And now, my body feels as if my period is about to come down..ugh my body feels totally all over the place!

MommyAddie
by Gold Member on Mar. 4, 2012 at 11:22 PM
The entire time I was on BC pills, I had little to no period every month, that's just how my body reacted to the hormones. Did you go back on the same kind you had been on previously?
Posted on CafeMom Mobile
AMarie20
by on Mar. 5, 2012 at 1:12 AM
Quoting MommyAddie:

The entire time I was on BC pills, I had little to no period every month, that's just how my body reacted to the hormones. Did you go back on the same kind you had been on previously?



Yup, I did everything like I normally would... Never had this to happen
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)